CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 60 Number 1 (Feb 2008)

Looking for a printed back issue?
Page  
Contents

  Convex Bodies of Minimal Volume, Surface Area and Mean Width with Respect to Thin Shells
Böröczky, Károly; Böröczky, Károly J.; Schütt, Carsten; Wintsche, Gergely
33 
  Higher Order Tangents to Analytic Varieties along Curves. II
Braun, Rüdiger W.; Meise, Reinhold; Taylor, B. A.
64 
  Classification of Linear Weighted Graphs Up to Blowing-Up and Blowing-Down
Daigle, Daniel
88 
  Nilpotent Conjugacy Classes in $p$-adic Lie Algebras: The Odd Orthogonal Case
Diwadkar, Jyotsna Mainkar
109 
  Affine Lines on Affine Surfaces and the Makar--Limanov Invariant
Gurjar, R. V.; Masuda, K.; Miyanishi, M.; Russell, P.
140 
  On the Geometry of $p$-Typical Covers in Characteristic $p$
Kedlaya, Kiran S.
164 
  Boundary Structure of Hyperbolic $3$-Manifolds Admitting Annular and Toroidal Fillings at Large Distance
Lee, Sangyop; Teragaito, Masakazu
189 
  Furstenberg Transformations and Approximate Conjugacy
Lin, Huaxin
208 
  Constructing Galois Representations with Very Large Image
Ramakrishna, Ravi
222 
  Amibes de sommes d'exponentielles
Silipo, James

© Canadian Mathematical Society, 2015 : https://cms.math.ca/